# SDR ASAA2013012093705

- Difficulty date: January 20, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 11,131 hours, 3,461 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING LANDING CHECK,  RT PACK ILLUMINATED ON RECALL.  RESET SYS AND RAN PACK/ ZONE TEMP CONTROLLER BITE TEST FOR THE RT PACK, GROUND FUNCTIONAL TESTED GOOD IAW AMM 21-61-00-700-806-002.
